Ljusternik-Schnirelman theory with local Palais-Smale condition and singular dynamical systems
Annales de l'I.H.P. Analyse non linéaire, Volume 8 (1991) no. 5, p. 459-476
@article{AIHPC_1991__8_5_459_0,
     author = {Majer, P.},
     title = {Ljusternik-Schnirelman theory with local Palais-Smale condition and singular dynamical systems},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {8},
     number = {5},
     year = {1991},
     pages = {459-476},
     zbl = {0749.58046},
     mrnumber = {1136352},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1991__8_5_459_0}
}
Majer, P. Ljusternik-Schnirelman theory with local Palais-Smale condition and singular dynamical systems. Annales de l'I.H.P. Analyse non linéaire, Volume 8 (1991) no. 5, pp. 459-476. http://www.numdam.org/item/AIHPC_1991__8_5_459_0/

[1] A. Ambrosetti and V. Coti Zelati, Critical Points with Lack of Compactness and Singular Dynamical Systems, Ann. Mat. pura appl., (IV), Vol. CIL, 1987, pp. 237-259. | MR 932787 | Zbl 0642.58017

[2] A. Bahri and P.H. Rabinowitz, A Minimax Method for a Class of Hamiltonian Systems with Singular Potentials, J. Funct. Anal., Vol. 82, 1989, pp. 412-428. | MR 987301 | Zbl 0681.70018

[3] E. Fadell and S. Husseini, A Note on the Category of Free Loop Space, Proc. Am. Math. Soc., Vol. 107, 1989, pp. 527-536. | MR 984789 | Zbl 0676.58019

[4] M. Degiovanni and F. Giannoni, Dynamical Systems with Newtonian Type Potentials. Ann. Scu. Nor. Sup. Pisa, Vol. IV, 1988, pp. 467-494. | Numdam | MR 1015804 | Zbl 0692.34050

[5] C, Greco, Periodic Solutions of a Class of Singular Hamiltonian Systems, Nonlinear Analysis, T.M.A., Vol. 12, 1988, pp. 259-270. | MR 928560 | Zbl 0648.34048

[6] W.B. Gordon, Conservative Dynamical System Involving Strong Forces, Trans. A.M.S., Vol. 204, 1975, pp. 113-135. | MR 377983 | Zbl 0276.58005

[7] R. Palais, Lusternik-Schnirelman Theory on Banach Manifolds, Topology, Vol. 5, 1969, pp. 115-132. | MR 259955 | Zbl 0143.35203

[8] P.H. Rabinowitz, Minimax Methods in Critical Point Theory with Applications to Differential Equations, C.B.M.S. Reg. Conf. Ser. in Math., Vol. 65, Amer. Math. Soc., Providence, RI, 1986. | MR 845785 | Zbl 0609.58002